The Annals of Statistics
- Ann. Statist.
- Volume 27, Number 2 (1999), 562-588.
Nonparametric Bayesian estimators for counting processes
This paper is concerned with nonparametric Bayesian inference of the Aalen’s multiplicative counting process model. For a desired nonparametric prior distribution of the cumulative intensity function, a class of Lévy processes is considered, and it is shown that the class of Lévy processes is conjugate for the multiplicative counting process model, and formulas for obtaining a posterior process are derived. Finally, our results are applied to several practically important models such as one point processes for right-censored data, Poisson processes and Markov processes.
Ann. Statist., Volume 27, Number 2 (1999), 562-588.
First available in Project Euclid: 5 April 2002
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 62C10: Bayesian problems; characterization of Bayes procedures
Secondary: 60G55: Point processes
Kim, Yongdai. Nonparametric Bayesian estimators for counting processes. Ann. Statist. 27 (1999), no. 2, 562--588. doi:10.1214/aos/1018031207. https://projecteuclid.org/euclid.aos/1018031207